# SDR AALA20040616

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS IN CABIN ON INTERMITTENTLY.  REMOVED AND REPLACED CENTER BATTERY PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
